Functional Analysis and Its Applications

, Volume 47, Issue 4, pp 247–260 | Cite as

The multiple residue and the weight filtration on the logarithmic de Rham complex

  • A. G. Aleksandrov


We study the multiple residue of logarithmic differential forms with poles along a reducible divisor and compute the kernel and the image of the multiple residue map. As an application we describe the weight filtration on the logarithmic de Rham complex for divisors whose irreducible components are given locally by a regular sequence of holomorphic functions. In particular, this allows us to compute the mixed Hodge structure on the cohomology of the complement of divisors of certain types without the use of theorems on resolution of singularities and the standard reduction to the case of normal crossings.

Key words

multiple residue logarithmic differential forms logarithmic de Rham complex regular meromorphic forms weight filtration 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. G. Aleksandrov, “Non-isolated hypersurface singularities,” in: Theory of Singularities and Its Applications, Advances in Soviet Mathematics, vol. 1, Amer. Math. Soc., Providence, RI, 1990, 211–246.Google Scholar
  2. [2]
    A. G. Aleksandrov and A. K. Tsikh, “Théorie des résidus de Leray et formes de Barlet sur une intersection complète singulière,” C. R. Acad. Sci. Paris, Ser. I, 333:11 (2001), 973–978.CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    A. G. Aleksandrov and A. K. Tsikh, “Multi-logarithmic differential forms on complete intersections,” J. Siberian Federal University. Math. & Phys., 2 (2008), 105–124.Google Scholar
  4. [4]
    D. Barlet, Le faisceau ω X sur un espace analytique X de dimension pure, Lecture Notes in Math., vol. 670, Springer-Verlag, Berlin, 1978.Google Scholar
  5. [5]
    D. A. Buchsbaum and D. S. Rim, “A generalized Koszul complex. II. Depth and multiplicity,” Trans. Amer. Math. Soc., 111 (1964), 197–224.CrossRefMATHMathSciNetGoogle Scholar
  6. [6]
    P. Deliau]gne, “Théorie de Hodge II,” Inst. Hautes Études Sci. Publ. Math., 40 (1971), 5–57.CrossRefGoogle Scholar
  7. [7]
    Ph. Griffiths and J. Harris, Principles of Algebraic Geometry, vol. 2, Wiley-Interscience, New York, 1978.Google Scholar
  8. [8]
    M. P. Holland and D. Mond, “Logarithmic differential forms and the cohomology of the complement of a divisor,” Math. Scand., 83:2 (1998), 235–254.MATHMathSciNetGoogle Scholar
  9. [9]
    M. Kersken, “Reguläre Differentialformen,” Manuscripta Math., 46:1 (1984), 1–25.CrossRefMATHMathSciNetGoogle Scholar
  10. [10]
    E. Kunz, “Holomorphe Differentialformen auf algebraischen Varietäten mit Singularitäten. I,” Manuscripta Math., 15 (1975), 91–108.CrossRefMATHMathSciNetGoogle Scholar
  11. [11]
    K. Morita, “On the basis of twisted de Rham cohomology,” Hokkaido Math. J., 27:3 (1998), 567–603.CrossRefMATHMathSciNetGoogle Scholar
  12. [12]
    K. Saito, “On a generalization of de Rham lemma,” Ann. Inst. Fourier (Grenoble), 26:2 (1976), 165–170.CrossRefMATHMathSciNetGoogle Scholar
  13. [13]
    K. Saito, “Theory of logarithmic differential forms and logarithmic vector fields,” J. Fac. Sci. Univ. Tokyo, ser. IA, 27:2 (1980), 265–291.MATHGoogle Scholar
  14. [14]
    J. H. M. Steenbrink, “Mixed Hodge structure on the vanishing cohomology,” in: Real and Complex Singularities (Proc. Nordic Summer School, Symp. Math., Oslo, 1976), Sijthoff and Noordhoff Publ., Alphen aan den Rijn, 1977.Google Scholar
  15. [15]
    H. Wiebe, “Über homologische Invarianten lokaler Ringe,” Math. Ann., 179:4 (1969), 257–274.CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Institute of Control Sciences RASMoscowRussia

Personalised recommendations